# SDR SWAA2016051351760

- Difficulty date: May 11, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 41,923 hours, 24,440 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33077
- Part serial: BNG10095
- Condition: Loose
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE PACK LOOSE INSIDE OF SLIDE COMPARTMENT.  R & R SLIDE IAW AMM.
